1

votes

Did anybody else notice poor health after antibiotics? This candida thing?

Answered on July 13, 2013
Created June 12, 2013 at 6:47 PM

What's the opinion here on systemic candida? Did anyone else notice worsening health after taking antibiotics?

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

0
089dd41b18fbb95ebb5347cded708d98

(5635)

on July 13, 2013
at 09:46 PM

I've been having diarrhea since I stopped my third round of antibiotics for c diff. not sure how to get rid of it, but it sucks.

0
6120c989fd5b69f42a0834b69b87955b

(24553)

on June 12, 2013
at 11:07 PM

How long ago did you take the antibiotics? Sometimes your gut bacteria take a while to bounce back, and you can feel cruddy for a few months in the interim, but then even out. Probiotic and prebiotic foods and supps are probably a good idea.

What kind of health problems are you having after them? There are some really serious health issues you can have after them like developing necrosis of the intestine which would make you really sick and absolutely needs to be followed up with a doctor or an ER visit. Or you can just throw off your bacterial balance a bit and end up with a short term or long term fungal overgrowth, weight gain, or anemia, depending on what kind of bacteria took the strongest hit.

If you think you have a systemic candida infection after antibiotics, Diflucan is a freakin' miracle drug in my opinion.

0
75327168c359ed1e3d094516152011a7

on June 12, 2013
at 08:22 PM

Antibiotics causes a lot of bad stuff. Candida is awful. I have yeast overgrowth and bacteria overgrowth. It's been a damn nightmare and journey

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!